# SDR ASOA200900402

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS AN INDICATION NOTED AT RBL 9.5, WL 84 APPROX .2 INCH IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW SRM 51-41-02
